# SDR WX0A2025051232422

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 36,492 hours, 22,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) SPARE FA JUMPSEAT FLASHLIGHT DEAD. / REMOVED AND REPLACED AFT SPARE FA JUMPSEAT FLASHLIGHT BATTERY IAW CMM 25-60-02."
